Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 502, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2011, 4:10 PM CDT for Lamar County, Mississippi. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2011, 4:10 PM CDT (21:10 UTC)
- Expired
- Jul 3, 2011, 4:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lamar County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 4:20 PM CDT | TSTM WND DMG | Lumberton, MS | MULTIPLE TREES REPORTED DOWN IN LUMBERTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3778 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
754
WUUS54 KJAN 032110
SVRJAN
MSC073-032145-
/O.NEW.KJAN.SV.W.0502.110703T2110Z-110703T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 445 PM CDT
* AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LUMBERTON. THIS STORM WAS
NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAXTERVILLE AND PURVIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3100 8950 3102 8951 3102 8954 3101 8955
3102 8962 3117 8959 3116 8938 3100 8943
3099 8943
TIME...MOT...LOC 2110Z 144DEG 1KT 3103 8950
$$
AEG1 follow-up statement
118
WWUS54 KJAN 032141
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT SUN JUL 3 2011
MSC073-032151-
/O.EXP.KJAN.SV.W.0502.000000T0000Z-110703T2145Z/
LAMAR MS-
441 PM CDT SUN JUL 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAMAR COUNTY WILL
EXPIRE AT 445 PM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED
INTO NORTHERN PEARL RIVER COUNTY...AND THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
LAT...LON 3100 8950 3102 8951 3102 8954 3101 8955
3102 8962 3117 8959 3116 8938 3100 8943
3099 8943
TIME...MOT...LOC 2141Z 144DEG 1KT 3104 8951
$$
AEGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:00 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 3, 4:00 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT SUN JUL 3 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...WATER VAPOR IMAGERY/ RUC ANALYSIS SHOWS THE CIRCULATION AROUND A WEAKENED 590DM HIGH CENTERED OVER NW MISSISSIPPI/EAST CENTRAL ARKANSAS. VISIBLE SATELLITE IMAGERY SHOWS EVIDENCE OF THE ASSOCIATED SUBSIDENCE IN A RATHER SUPPRESSED CU FIELD OVER NORTH MISSISSIPPI THAT EXTENDED SOUTH TO JUST NORTH OF OUR HIGHWAY 82 CORRIDOR. ISOLATED SHOWERS AND THUNDERSTORMS WERE NOTED DEVELOPING ON LOCAL RADARS ALONG AND SOUTH OF HIGHWAY 82. THE MORNING WET MICROBURST CHECKLIST DID SHOW SOME POTENTIAL AND WITH HAWKINS FIELD...JACKSON AND VICKSBURG ALL REPORTING 99F AT 2 PM...A FEW STRONG THUNDERSTORMS WITH WIND GUSTS TO 50 MPH WILL BE POSSIBLE. THE GREATEST COVERAGE THROUGH EARLY EVENING WILL BE SOUTH OF INTERSTATE 20 WHERE THE DEEPEST MOISTURE AND LOWEST INHIBITION RESIDES. WITH THE LOSS OF DAYTIME HEATING THE CONVECTION SHOULD TAPER OFF WELL BEFORE MIDNIGHT. COME MONDAY THE MID LEVEL HIGH WILL BE FURTHER WEAKENED OVER OUR AREA WHILE REMAINING CENTERED OVER THE FOUR CORNERS REGION. A SHORTWAVE TROUGH CURRENTLY OVER THE PLAINS IS PROGGED TO TRACK ESE AROUND THE HIGH AND OVER THE MID MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THIS WILL RESULT IN SLIGHTLY COOLER AIR ALOFT OVER OUR NORTHERN ZONES DURING PEAK HEATING RESULTING IN VERTICAL TOTALS ABOVE 28. DEEP MOISTURE IS STILL EXPECTED TO INCREASE MONDAY WITH PWS BETWEEN AND INCH AND A HALF AND TWO INCHES. THE GFS WAS RATHER STINGY WITH POPS BUT THE NAM AND ECMWF SHOWED AT LEAST ISOLATED COVERAGE OF STORMS ACROSS OUR WHOLE CWA. WL GO ABOVE MAVMOS WITH ISOLATED COVERAGE ACROSS THE NORTHERN HALF AND SCATTERED ACROSS THE SOUTH. ALTHOUGH THE GREATEST COVERAGE OF STORMS WILL LIKELY OCCUR ACROSS THE SOUTHERN HALF OF OUR AREA...THE STRONGEST STORMS WILL HAVE A GREATER CHANCE OF OCCURRING OVER OUR NORTHERN ZONES DUE TO THE STEEPER LAPSE RATES. WL INCLUDE MENTION OF STRONG STORM POTENTIAL IN THE HWO. MUCH OF THE CONVECTIVE ACTIVITY WILL DECREASE DURING THE EVENING BUT MODELS DISAGREE ABOUT CHANCES MONDAY NIGHT INTO TUESDAY ESPECIALLY IN OUR NORTH. IT APPEARS THAT THE SHORTWAVE TROUGH WILL DROP INTO NORTHERN MISSISSIPPI MONDAY NIGHT AND DEVELOP A WEAK SURFACE LOW ALONG A STALLED SURFACE BOUNDARY. THIS MAY PROVIDE ADDITIONAL DEVELOPMENT OF STORMS AFTER MIDNIGHT MONDAY NIGHT AND BE THE FOCUS FOR DEVELOPMENT TUESDAY. THE NAM IS MORE AGGRESSIVE WITH THIS WHILE THE ECMWF AND GFS ARE MORE CONSERVATIVE BUT ALL AGREE WITH GREATER RAIN CHANCES AND COOLER DAYTIME TEMPERATURES TUESDAY. GREATEST POPS WILL BE CARRIED ACROSS THE NORTH TUESDAY AND TUESDAY NIGHT. /22/ .LONG TERM...WEDNESDAY THROUGH SUNDAY...UPPER RIDGING CONTINUES TO GIVE WAY IN THE EXTENDED FORECAST AND SUBSIDENCE WILL BE ERODED ENOUGH TO ALLOW ISOLATED TO SCATTERED CONVECTION EACH DAY. A WEAK ZONE OF SURFACE CONVERGENCE WILL ALSO CONTINUE ACROSS THE AREA THROUGH THE FORECAST PERIOD TO HELP FOCUS AFTERNOON CONVECTION. UPPER TROUGHING POSITIONED OVER NRN ZONES TUESDAY WILL DROP INTO CNTRL/SRN ZONES WEDNESDAY AND AN AREA OF SLIGHTLY DRIER AIR IS FORECAST INTO NRN ZONES IN RIDGING THAT REDEVELOPS IN THE WAKE OF THE TROUGH. THE REGION WILL SIT BETWEEN HIGH PRESSURE TO OUR WEST AND WEAK TROUGHING TO OUR EAST FOR THURSDAY INTO THE WEEKEND. THE AIR MASS WILL REMAIN MOIST WITH PRECIPITABLE WATER VALUES ABOVE 2 INCHES OVER MUCH OF THE REGION BY FRIDAY. 850 MB THETAE FIELDS ARE FORECAST AROUND 340 DEGS TUESDAY AFTERNOON AND REMAIN 340 DEGS AND ABOVE THROUGH SATURDAY...PROVIDING PLENTY OF MOISTURE FOR AFTERNOON CONVECTION ACROSS THE AREA. /03/ && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. 5-8KFT FEW TO SCT CLOUD DECK IS EXPECTED TO DEVELOP THIS AFTERNOON. ISOLATED SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED AGAIN TODAY ACROSS LOCATIONS ALONG AND SOUTH OF I-20 THAT MAY LEAD TO BRIEF MVFR CONDITIONS IF TAF SITE AFFECTED. THE MOST LIKELY TAF SITES TO BE AFFECTED WOULD BE MEI AND HBG AND WILL CONTINUE VCTS IN TAFS AND AMEND IF IMPACTS LOOK MORE IMMINENT. WINDS WILL GENERALLY BE OUT OF THE SOUTH AROUND 5-10KTS. ACTIVITY WILL DIMINISH BY 02Z OR SO AND SKC SHOULD PREVAIL THROUGH THE NIGHT. THERE COULD BE SOME LIGHT BR IN THE MORNING FROM ABOUT 09Z-13Z BUT LIFT QUICKLY AFTER SUNRISE. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 97 72 96 / 24 25 27 32 MERIDIAN 71 96 70 95 / 20 27 39 35 VICKSBURG 72 97 70 95 / 24 24 21 29 HATTIESBURG 72 97 72 96 / 15 28 20 18 NATCHEZ 73 95 72 93 / 20 29 18 23 GREENVILLE 73 98 73 97 / 17 18 23 30 GREENWOOD 72 97 72 97 / 15 18 26 35 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/03/28
Hazardous weather outlook, Jul 3, 2:46 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 246 PM CDT SUN JUL 3 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 042000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 246 PM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY A FEW STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS. THE MAIN HAZARDS WILL BE FROM WIND GUSTS OF 50 TO 60MPH...SMALL HAIL AND DANGEROUS LIGHTNING. THESE STORMS SHOULD DIMINISH BY 9 TO 10 PM. A FEW STRONG TO BRIEFLY SEVERE STORMS WILL AGAIN BE POSSIBLE ON MONDAY JULY 4TH WITH THE MAIN HAZARDS BEING WIND GUSTS UP TO 50 TO 60 MPH...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE PRIMARY TIME OF DAY WOULD BE FROM MID AFTERNOON THROUGH THE EVENING. WITH MANY OUTDOOR ACTIVITIES TAKING PLACE THIS HOLIDAY WEEKEND...PLEASE REMEMBER TO TAKE COVER ONCE THUNDER IS HEARD AS LIGHTNING CAN STRIKE MANY MILES FROM THE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jul 3, 3:00 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT SUN JUL 3 2011
MSZ064-032030-
JEFFERSON DAVIS MS-
300 PM CDT SUN JUL 3 2011
...STRONG THUNDERSTORM IN FAR SOUTHEASTERN JEFFERSON DAVIS COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF MELBA AT 300
PM CDT...MOVING NORTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EAST CENTRAL JEFFERSON DAVIS COUNTY SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3156 8980 3160 8972 3151 8958 3150 8958
3149 8958 3144 8958 3144 8966 3144 8971
TIME...MOT...LOC 2000Z 151DEG 3KT 3149 8961
JCLocal storm report, Jul 3, 3:05 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG CROSSETT 33.13N 91.97W
07/03/2011 ASHLEY AR LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN THROUGH THE CITY OF
CROSSETT.
&&
DCOXSpecial weather statement, Jul 3, 3:14 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 314 PM CDT SUN JUL 3 2011 MSZ072>074-032045- FORREST MS-LAMAR MS-MARION MS- 314 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORMS OVER PARTS OF SOUTHEAST MISSISSIPPI... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LAMAR COUNTY...FROM BAXTERVILLE TO JUST WEST OF RAWLS SPRINGS...AT 313 PM CDT. THE STORMS WERE NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHEASTERN MARION...LAMAR AND EXTREME NORTHWESTERN FORREST COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3120 8980 3138 8940 3103 8935 3101 8968 TIME...MOT...LOC 2013Z 130DEG 2KT 3118 8953 AEG
Special weather statement, Jul 3, 3:52 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 352 PM CDT SUN JUL 3 2011 MSZ063>065-032120- COVINGTON MS-LAWRENCE MS-JEFFERSON DAVIS MS- 352 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORM OVER JEFFERSON DAVIS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF CARSON AT 352 PM CDT...MOVING WEST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN JEFFERSON DAVIS...AND EAST CENTRAL LAWRENCE SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3160 9002 3175 8984 3157 8966 3144 8981 TIME...MOT...LOC 2052Z 087DEG 13KT 3159 8981 AEG
Special weather statement, Jul 3, 3:55 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 355 PM CDT SUN JUL 3 2011 MSZ054-055-032140- SIMPSON MS-COPIAH MS- 355 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORM RAPIDLY DEVELOPING OVER SIMPSON COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER PINOLA AT 355 PM CDT...MOVING WEST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS RAPIDLY DEVELOPING...AND COULD BECOME SEVERE. PEOPLE IN EAST CENTRAL COPIAH AND SOUTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3175 9020 3198 9022 3197 8985 3179 8984 TIME...MOT...LOC 2055Z 087DEG 13KT 3188 8995 AEG
Special weather statement, Jul 3, 3:56 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT SUN JUL 3 2011 MSZ064>066-073-074-032140- COVINGTON MS-JONES MS-FORREST MS-LAMAR MS-JEFFERSON DAVIS MS- 356 PM CDT SUN JUL 3 2011 ...STRONG STORM DEVELOPING OVER NORTHERN FORREST COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF EASTABUCHIE AT 356 PM CDT...MOVING NORTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN EXTREME EAST CENTRAL JEFFERSON DAVIS...NORTHEASTERN LAMAR...NORTHERN FORREST...SOUTHWESTERN JONES AND SOUTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3150 8959 3166 8936 3139 8916 3128 8933 TIME...MOT...LOC 2056Z 142DEG 8KT 3140 8931 AEG
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:04 PM CDT | Special Weather Statement | JAN | Clarke | 46 min |
| Jul 3, 2:38 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Lamar | 26 min |
| Jul 3, 2:41 PM CDT | Special Weather Statement | JAN | Lincoln | 44 min |
| Jul 3, 3:00 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 30 min |
| Jul 3, 3:14 PM CDT | Special Weather Statement | JAN | Lamar | 31 min |
| Jul 3, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 38 min |
| Jul 3, 3:52 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| Jul 3, 3:55 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Jul 3, 3:56 PM CDT | Special Weather Statement | JAN | Covington | 44 min |
| Jul 3, 4:19 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 3, 4:27 PM CDT | Special Weather Statement | JAN | Forrest | 38 min |
| Jul 3, 4:38 PM CDT | Special Weather Statement | JAN | Simpson | 42 min |
| Jul 3, 4:55 PM CDT | Special Weather Statement | JAN | Jones | 45 min |
| Jul 3, 5:38 PM CDT | Special Weather Statement | JAN | Scott | 47 min |
| Jul 3, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 46 min |
| Jul 3, 5:46 PM CDT | Special Weather Statement | JAN | Copiah | 39 min |
| Jul 3, 6:17 PM CDT | Special Weather Statement | JAN | Montgomery | 28 min |
| Jul 3, 6:19 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 3, 6:31 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Jul 3, 6:36 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jul 3, 6:49 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 26 min |
| Jul 3, 6:53 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.